Discussions By Condition: Allergies

generic valtrex

Posted In: Allergies 0 Replies
  • Posted By: Anonymous
  • April 15, 2010
  • 11:30 AM

Has anyone had any weird side effects from the generic valtrex? I have been breaking out in a full body rash/hives that itch for about 8 months and am wondering if it has anything to do with when i switch to the generic valtrex?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?